# SDR FDEA202104010826

- Difficulty date: April 1, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7433531
- Condition: Corroded
- Location: Bs 1855-1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA. 1900 RBL 8 CORRODED (MMARK) REPLACED SEAT TRACK FROM STA 1855 TO STA 1887 REF. SRM 53-70-00 FIG 1 VOL.1, DOUGLAS  DOUGLAS DRAWING AFA 7433, AND SRM 51-31-01 VOL.2
